Some sufficient conditions for p-nilpotency of a finite group


KIZMAZ M. Y.

COMMUNICATIONS IN ALGEBRA, cilt.47, ss.3579-3582, 2019 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 47 Konu: 9
  • Basım Tarihi: 2019
  • Doi Numarası: 10.1080/00927872.2019.1567752
  • Dergi Adı: COMMUNICATIONS IN ALGEBRA
  • Sayfa Sayıları: ss.3579-3582

Özet

Let G be a finite group and let p be prime dividing . In this article, we supply some sufficient conditions for G to be p-nilpotent (see Theorem 1.2) as an extension of the main theorem of Li et al. (J. Group Theor. 20(1): 185-192, 2017).